Alert archive / Ohio / River Flood Warnings in 2007
River Flood Warning 88, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 23, 2007, 6:15 PM EST for Marion County, Ohio. It took effect at Dec 23, 2007, 8:06 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2007, 6:15 PM EST (23:15 UTC)
- In effect from
- Dec 23, 2007, 8:06 PM EST
- Expired
- Dec 24, 2007, 11:49 AM EST
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 232315 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 615 PM EST SUN DEC 23 2007 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC101-240715- /O.NEW.KCLE.FL.W.0088.071224T0106Z-071225T1109Z/ /LARO1.1.ER.071224T0106Z.071224T0600Z.071225T0509Z.NO/ 615 PM EST SUN DEC 23 2007 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR LARUE * FROM THIS EVENING UNTIL TUESDAY MORNING. * AT 6 PM SUNDAY THE STAGE WAS...10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 11.8 FEET BY AROUND MIDNIGHT TONIGHT. * AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$
3 follow-up statements
000 WGUS81 KCLE 240544 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1244 AM EST MON DEC 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT LEAVITTSBURG SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO MAUMEE RIVER AT WATERVILLE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-241344- /O.EXT.KCLE.FL.W.0086.071224T1031Z-071225T1257Z/ /LEAO1.1.ER.071224T1031Z.071224T1800Z.071225T0657Z.NO/ 1244 AM EST MON DEC 24 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * FROM EARLY THIS MORNING UNTIL TUESDAY MORNING. * AT 1 AM MONDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE EARLY THIS MORNING AND CREST NEAR 10.7 FEET BY THIS AFTERNOON. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC095-173-241344- /O.CON.KCLE.FL.W.0087.071224T1032Z-000000T0000Z/ /WTVO1.1.ER.071224T1032Z.071225T0000Z.000000T0000Z.NO/ 1244 AM EST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * FROM EARLY THIS MORNING UNTIL EARLY WEDNESDAY MORNING. * AT 11 PM SUNDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.5 FEET BY THIS EVENING. ADDITIONAL RISES ARE POSSIBLE. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-241343- /O.EXT.KCLE.FL.W.0088.000000T0000Z-000000T0000Z/ /LARO1.1.ER.071224T0215Z.071225T0000Z.000000T0000Z.NO/ 1244 AM EST MON DEC 24 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL TUESDAY AFTERNOON. * AT 12 AM MONDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET BY THIS AFTERNOON. * AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$
000 WGUS81 KCLE 241109 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 609 AM EST MON DEC 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT LEAVITTSBURG MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-241909- /O.CON.KCLE.FL.W.0086.000000T0000Z-071225T1257Z/ /LEAO1.1.ER.071224T1120Z.071224T1800Z.071225T0657Z.NO/ 609 AM EST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * FROM THIS MORNING UNTIL TUESDAY MORNING. * AT 5 AM MONDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 10.5 FEET BY THIS AFTERNOON. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC095-173-241909- /O.CON.KCLE.FL.W.0087.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.071224T1104Z.071225T0000Z.000000T0000Z.NO/ 609 AM EST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 3 AM MONDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 9.5 FEET BY THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-241908- /O.CON.KCLE.FL.W.0088.000000T0000Z-000000T0000Z/ /LARO1.1.ER.071224T0215Z.071225T0000Z.000000T0000Z.NO/ 609 AM EST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FURTHER NOTICE. * AT 5 AM MONDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET BY THIS AFTERNOON. * AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$
000 WGUS81 KCLE 241649 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1149 AM EST MON DEC 24 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT LEAVITTSBURG MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC155-241719- /O.CAN.KCLE.FL.W.0086.000000T0000Z-071225T1257Z/ /LEAO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1149 AM EST MON DEC 24 2007 THE FLOOD WARNING IS CANCELLED FOR THE MAHONING RIVER AT LEAVITTSBURG. * AT 9 AM MONDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC095-173-241719- /O.CAN.KCLE.FL.W.0087.000000T0000Z-071224T1649Z/ /WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1149 AM EST MON DEC 24 2007 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT WATERVILLE. * AT 11 AM MONDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 9.0 FEET. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-241719- /O.CAN.KCLE.FL.W.0088.000000T0000Z-071224T1649Z/ /LARO1.1.ER.071224T0215Z.071224T0900Z.071224T1537Z.NO/ 1149 AM EST MON DEC 24 2007 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 11 AM MONDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING AND IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 23, 3:39 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Dec 23, 3:39 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST SUN DEC 23 2007
.SYNOPSIS...
A WEAK TROUGH WILL MOVE THROUGH THE AREA TONIGHT AND BRING A
CHANCE OF SNOW TO THE ENTIRE REGION. LAKE EFFECT SNOW SHOWERS WILL
DEVELOP ON MONDAY BUT WILL BE REPLACED BY DRY WEATHER ON TUESDAY.
DRY WEATHER AND HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE
MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COLD FRONT THAT WAS RESPONSIBLE FOR TODAYS HIGH WINDS HAS
ALREADY MOVED INTO WESTERN NY/PA AND POST FRONTAL COLD ADVECTION
CONTINUES AT ALL SITES. STRONGEST WINDS LOOK TO HAVE ALREADY PASSED
BUT THERE WILL BE A CONTINUED CHANCE FOR HIGH WINDS THROUGH AT LEAST
THE EVENING HOURS. A SECONDARY TROUGH IS EVIDENT ON THE WATER VAPOR
LOOP...PRESENTLY IT IS LOCATED OVER CENTRAL INDIANA AND IS
RESPONSIBLE FOR THE SCATTERED LIGHT SNOW SHOWERS NOW ENCROACHING
UPON THE WESTERN TIER OF THE FORECAST AREA. LONG ENOUGH LOOP SHOWS
THIS WAVE SHOULD CONTINUE TO PUSH EASTWARD INTO THIS EVENING.
MEANWHILE A SECONDARY TROUGH OVER WISCONSIN WILL DIVE SOUTHEASTWARD
AND CLIP THE NORTHERN HALF OF THE FORECAST AREA AFTER MIDNIGHT.
WILL CONTINUE WITH A MENTION OF SNOW AT ALL LOCATIONS FOR THE
OVERNIGHT HOURS. DO NOT SEE THE POTENTIAL FOR A LOT OF ACCUMULATING
SNOW OVERNIGHT DUE TO LACK OF SIGNIFICANT MOISTURE...GENERALLY AN
INCH OR LESS BUT AREAS DOWNWIND OF LAKE ERIE COULD SEE UP TO 2
INCHES BY MORNING. WILL ALSO EXTEND THE HIGH WIND WARNING FOR AREAS
AWAY FROM LAKE ERIE UNTIL 10PM. WHILE WINDS HAVE STARTED TO COME
DOWN...ANY SNOW SHOWERS THAT MOVE THROUGH THIS AFTERNOON AND EVENING
COULD MIX DOWN WINDS IN EXCESS OF 60MPH AND AM NOT COMFORTABLE
DOWNGRADING AT THIS POINT. BY LATE EVENING THE CORE OF HIGHEST WIND
ALOFT SHOULD BE EAST OF THE FORECAST AREA AND AREAS AWAY FROM THE
LAKE SHOULD SEE WINDS BELOW WARNING OR ADVISORY CRITERIA. WILL LET
THE REMAINDER OF THE WARNING CONTINUE AS IS UNTIL 3AM MONDAY.
TEMPERATURES TONIGHT WILL BE TRICKY AS THERE WILL BE A MIX OF
CLOUDS/CLEAR SKIES/GUSTY WINDS. ALL AVAILABLE GUIDANCE IS
STRUGGLING TO GRASP THE CURRENT SITUATION AND THE MAGNITUDE OF THE
COLD ADVECTION...TOL/FDY ALREADY BELOW FORECAST LOWS FOR TONIGHT.
WENT WITH COLDEST SOLUTION AVAILABLE...THEN CUT IT BY 5 TO 7 DEGREES
ACROSS THE BOARD WHICH SEEMS ENTIRELY REASONABLE GIVEN UPSTREAM
TEMPS. SHOULD SEE LOWS IN THE UPPER TEENS TONIGHT...LOWER 20S NEAR
THE LAKE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
WHILE WINDS WILL REMAIN BREEZY ON MONDAY...FOCUS TURNS TOWARD
POTENTIAL FOR LAKE EFFECT SNOW. ALL MODEL GUIDANCE SHOWING GOOD COLD
ADVECTION ALOFT OVERNIGHT INTO MONDAY MORNING BUT 925-850MB FLOW
REMAIN OUT OF THE SOUTHWEST UNTIL CLOSE TO NOON. WHILE IT APPEARS
LIKELY A BAND WILL FORM...IT LOOKS LIKE IT WILL REMAIN OFFSHORE
UNTIL MONDAY AFTERNOON. THINK SOME LES WILL BE POSSIBLE IN THE
TRADITIONAL SNOWBELT AREAS EAST OF CLEVELAND BUT IT SHOULD BE SHORT
LIVED AND ACCUMS SHOULD GENERALLY BE 1 TO LOCALLY 3 INCHES. AS FLOW
TURN AROUND OUT OF THE WEST TOMORROW AFTERNOON...ACTUALLY START TO
WARM ADVECT AT 850MB AND BY 00Z TUESDAY...850MB TEMPS OVER THE LAKE
ARE ONLY MARGINALLY SUPPORTIVE OF LES. THINK THAT SOME LES MAY
LINGER INTO EARLY TUESDAY MORNING BUT ALL SITES SHOULD BE SNOW-FREE
BY TUESDAY AFTERNOON AS FLOW BACKS AROUND OUT OF THE SOUTHWEST.
TEMPS THROUGH MID WEEK WILL GENERALLY BE AROUND NORMAL FOR THIS TIME
OF YEAR BUT HIGHS ON MONDAY WILL REMAIN QUITE CHILLY. MAV/FWC
GUIDANCE CONTINUE TO LOOK ENTIRELY TOO WARM FOR TOMORROWS HIGHS AND
FAVORED THE COOLER MET. MONDAY NIGHT THROUGH TUESDAY LOOK TO RETURN
TO NEAR NORMAL WITH HIGHS IN THE MID 30S AND LOWS IN THE MID 20S.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WENT WITH A MIX BETWEEN GFS MOS AND HPC GUIDANCE. WEDNESDAY HIGH
PRESSURE WILL BE CENTERED ACROSS THE VIRGINIAS WITH A COLD FRONT
FROM NRN LOWER MICHIGAN TO NORTHERN TEXAS. FRONT MAKES LITTLE
PROGRESS WEDNESDAY BUT WEDNESDAY NIGHT WILL BRING IN SNOW SHOWERS.
WILL KEEP POPS IN LOW CHC CATEGORY AS HPC HAS HELD THE LOW TO OUR
WEST OVER INDIANA WHILE THE GFS MOVES IT THROUGH NORTH OF THE AREA
DRAGGING THE FRONT THROUGH. SATURDAY ANOTHER COLD FRONT WILL MOVE
THROUGH THE ARE. AHEAD OF THE SYSTEM ENOUGH WARM AIR MOVES INTO THE
AREA THAT BY FRIDAY POOLING MOISTURE ACROSS THE AREA SHOULD RESULT
IN MOSTLY RAIN. FRIDAY NIGHT TEMPS TOO CLOSE TO CALL ALTHOUGH CHC
POPS LOOK GOOD SO WENT WITH A CHANCE OF EITHER RAIN OR SNOW.
SATURDAY SNOW BE RAIN...AGAIN WITH CHC POPS. SATURDAY NIGHT AND
SUNDAY CHC POPS STILL LOOK GOOD BUT AGAIN TEMPS TOO MARGINAL TOO
CALL SO WENT WITH EITHER RAIN OR SNOW.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
COLD FRONT NOW IN EXTREME EASTERN OHIO WITH THE BACK EDGE OF THE
RAIN NEAR KYNG AT 17Z. CIGS ACROSS NRN OHIO ARE MOSTLY MVFR.
VISIBILITIES ARE VFR OUTSIDE THE RAIN ALTHOUGH OBSERVATIONS IN
INDIANA INDICATE MVFR VISIBILITIES IN LIGHT SNOW HAVE DEVELOPED IN
ASSOCIATION WITH AN AXIS OF INSTABILITY ALOFT THAT WILL BE MOVING
ENE ACROSS THE AREA. WITH DRY AIR ALSO MIXING IN WILL KEEP
VISIBILITIES VFR EXCEPT FOR A BRIEF WINDOW AT FDY MFD AND TOL. DRY
SLOT OVER INDIANA TIMES IN ACROSS THE AREA DURING THE MID AND LATE
AFTERNOON AND HAVE BROUGHT A PERIOD OF JUST SCT SKY COVER AT
SEVERAL TERMINALS. NAM12 HOWEVER SHOWS THIS FILLING IN AGAIN
THROUGH THE EVENING AS LOW LEVEL MOISTURE ASSOCIATED WITH THE LOW
DROPS ACROSS THE AREA LATE EVENING AND OVERNIGHT. THEREFORE WILL
BRING BACK THE MVFR CIGS THROUGH MUCH OF THE NIGHT. ALSO GIVEN
INSTABILITY MOISTURE AND LIFT WOULD EXPECT SNOW SHOWERS TO DEVELOP
AS WELL. LAKE EFFECT SHOULDNT BE AN ISSUE YET AS WINDS WILL
CONTINUE FROM THE SOUTHWEST. IF THEY BECOME MORE WESTERLY ERIE
COULD BE AFFECTED LATE TONIGHT. ALSO EXPECT WINDS TO REMAIN
GENERALLY 20 TO 30 KTS WITH GUSTS TO 40KTS.
OUTLOOK...LAKE EFFECT SNOW SHOWERS MAY AFFECT ERI MONDAY. AS THE
WINDS SHIFT TO MORE OF A WESTERLY DIRECTION THE BANDS MAY AFFECT
YNG AND PERHAPS CLE MONDAY. OTHERWISE...HIGH PRES BUILDS IN AND
VFR CONDITIONS SHOULD PREVAIL THROUGH THU. A WEAK COLD FRONT SLIDE
THROUGH WED/THU TIME FRAME WITH LITTLE TROUBLE.
&&
.MARINE...
STORMS WILL CONTINUE. SHORE LINE WINDS HAVE COME DOWN A BIT BUT IN
THE OPEN WATERS EXPECT WINDS ARE AT OR NEAR STORM FORCE. WILL ALSO
CONTINUE WITH THE LOW WATER ADVISORY AS LAKE LEVELS HAVE FALLEN
BELOW THE CRITICAL MARK. WINDS WILL DIMINISH TO SOUTHWEST GALES
OVERNIGHT DROPPING OUT OF GALES MONDAY ON THE WEST END AND MONDAY
EVENING EAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR OHZ010>012-089.
HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR OHZ003-
006>009-013-014-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR PAZ001.
HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR PAZ002-003.
MARINE...STORM WARNING UNTIL 6 AM EST MONDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY UNTIL 2 PM EST MONDAY FOR LEZ142>144-
162>164.
&&
SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Dec 23, 3:02 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 302 PM EST SUN DEC 23 2007 OHZ010>012-089-PAZ001-242015- LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 302 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-242015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- SOUTHERN ERIE-CRAWFORD PA- 302 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-242015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 302 PM EST SUN DEC 23 2007 ...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 2 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING LOW WATER ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-242015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 302 PM EST SUN DEC 23 2007 ...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 23, 5:46 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EST SUN DEC 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM NON-TSTM WND DMG TOLEDO 41.66N 83.58W
12/23/2007 LUCAS OH LAW ENFORCEMENT
TREE DOWN.
0730 AM NON-TSTM WND DMG PERRYSBURG 41.55N 83.62W
12/23/2007 WOOD OH LAW ENFORCEMENT
LARGE LIMBS DOWN.
0745 AM NON-TSTM WND DMG TOLEDO 41.66N 83.58W
12/23/2007 LUCAS OH LAW ENFORCEMENT
TREES DOWN ACROSS ROAD.
0800 AM NON-TSTM WND DMG FINDLAY 41.04N 83.64W
12/23/2007 HANCOCK OH TRAINED SPOTTER
TREES AND POWER LINES DOWN.
0815 AM NON-TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
12/23/2007 WYANDOT OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
0827 AM NON-TSTM WND GST MARION 40.58N 83.13W
12/23/2007 M0.00 MPH MARION OH ASOS
61 MPH.
1000 AM NON-TSTM WND DMG BOWLING GREEN 41.38N 83.65W
12/23/2007 WOOD OH LAW ENFORCEMENT
POWER POLES KNOCKED DOWN.
1015 AM NON-TSTM WND DMG MOUNT VERNON 40.39N 82.48W
12/23/2007 KNOX OH LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS EASTERN HALF OF THE COUNTY.
1015 AM NON-TSTM WND DMG ASHLAND 40.87N 82.32W
12/23/2007 ASHLAND OH LAW ENFORCEMENT
LARGE TREE DOWN ON A HOUSE. NUMEROUS TREES AND POWER
POLES DOWN ACROSS SOUTHERN HALF OF THE COUNTY.
1020 AM NON-TSTM WND DMG AVON LAKE 41.49N 82.02W
12/23/2007 LORAIN OH LAW ENFORCEMENT
LARGE TREE DOWN.
1030 AM NON-TSTM WND DMG NORTON 41.03N 81.65W
12/23/2007 SUMMIT OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1030 AM NON-TSTM WND DMG MANSFIELD 40.76N 82.53W
12/23/2007 RICHLAND OH LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
1030 AM NON-TSTM WND DMG NORWALK 41.24N 82.61W
12/23/2007 HURON OH LAW ENFORCEMENT
NUMEROUS TREES DOWN.
1045 AM NON-TSTM WND DMG CANTON 40.81N 81.37W
12/23/2007 STARK OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
1045 AM NON-TSTM WND DMG WOOSTER 40.82N 81.93W
12/23/2007 WAYNE OH LAW ENFORCEMENT
NUMEROUS LARGE TREE LIMBS DOWN BETWEEN NEW PITTSBURG AND
WOOSTER.
1130 AM NON-TSTM WND DMG WARREN 41.24N 80.82W
12/23/2007 TRUMBULL OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
1200 PM NON-TSTM WND DMG ELYRIA 41.38N 82.11W
12/23/2007 LORAIN OH TRAINED SPOTTER
51 MPH WIND GUST BLEW OVER SCHOOL SPEED LIMIT SIGN WITH
LIGHTS.
1200 PM NON-TSTM WND DMG ERIE 42.13N 80.09W
12/23/2007 ERIE PA LAW ENFORCEMENT
NUMEROUS TREES DOWN. 5000 HOMES WITHOUT POWER.
1240 PM NON-TSTM WND DMG CLEVELAND 41.48N 81.68W
12/23/2007 CUYAHOGA OH LAW ENFORCEMENT
NUMEROUS TREES DOWN WITH POWER OUTAGES EAST SIDE OF CITY.
0155 PM NON-TSTM WND DMG PAINESVILLE 41.73N 81.25W
12/23/2007 LAKE OH NWS EMPLOYEE
FREEWAY LIGHT POLE DOWN ACROSS ROUTE 2 EASTBOUND.
0155 PM NON-TSTM WND DMG PERRY 41.77N 81.14W
12/23/2007 LAKE OH NWS EMPLOYEE
LARGE HEALTHY LIMB DOWN.
0432 PM NON-TSTM WND DMG GENOA 41.52N 83.36W
12/23/2007 OTTAWA OH TRAINED SPOTTER
LIMBS DOWN.
0456 PM NON-TSTM WND DMG OAK HARBOR 41.51N 83.15W
12/23/2007 OTTAWA OH TRAINED SPOTTER
TIN ROOF BLOWN OFF HOUSE.
0515 PM NON-TSTM WND DMG 2 N WOOSTER 40.85N 81.93W
12/23/2007 WAYNE OH TRAINED SPOTTER
LARGE LIMB DOWN OFF HEALTHY TREE.
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:52 AM EST | River Flood Warning | CLE | Trumbull | 25 hr |
| Dec 23, 10:55 AM EST | River Flood Warning | CLE | Lucas, Wood | 25 hr |
Nearby
River Flood Warnings in Ohio, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.